# SDR SWAA073391

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 53,182 hours, 53,205 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RIGHT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL PUSHROD BEARING PER MM.
